# SDR SWAA2012081306643

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 24,457 hours, 14,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER MISSING AT ROW 1.  INSTALLED END CAP IAW M/M.
